Free actions on products of even-dimensional spheres
Larry W. Cusick
Proc. Amer. Math. Soc. 99 (1987), 573-574
Primary 57S25; Secondary 57S17
Full-text PDF Free Access
Similar Articles |
Abstract: We show that if is a finite group acting freely on and if the induced action on homology is trivial, then 2 for some . We also show that if acts freely on and is cyclic of order , then .
- L. W. Cusick, Finite groups that can act freely on products of even dimensional spheres, Indiana Univ. Math. J. 35 (1986), 175-178. MR 825634 (87e:57038)
- L. W. Cusick and P. Tannenbaum, Fixed points of the binary shift (to appear).
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1987
American Mathematical Society